# SDR YENA2023082500991

- Difficulty date: August 20, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 40,468 hours, 26,341 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#655, SYR-MCO. 'COCKPIT EMER LIGHT NOT TURNING ON DURING EMER LIGHT TEST; CYCLED POWER OPERATIONAL CHECK NORMAL PER AMM 33-11-60.'
